MAUDE Adverse Event Report: ST. JUDE MEDICAL SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402811
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product's lot number could not be obtained; therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During a supraventricular tachycardia procedure, a heart block occurred requiring a permanent pacemaker to resolve.A slow pathway and 2 echo beats were seen initially.A brief run of supraventricular tachycardia was induced with a left lateral concealed pathway.The coronary sinus 1-2 showed the earliest retrograde a.During ablation of the slow pathway for atrioventricular nodal reentrant tachycardia, the lesion provided multiple consecutive slow junctional beats, two rapid atrial beats then complete heart block.Rf off was called immediately when the 2 rapid beats occurred.After waiting for 30 minutes without any resolution to sinus rhythm a permanent dual chamber pacemaker was placed.The patient was stable.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported heart block remains unknown.

Brand Name
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22075730
Report Number2182269-2025-00033
Device Sequence Number8711364
Product Code LPB
UDI-Device Identifier05414734206020
UDI-Public05414734206020
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P960016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number402811
Device Catalogue Number402811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown